... anyone else?
- Pamidronate Information for Consumers
- Pamidronate Information for Healthcare Professionals (includes dosage details)
- Side Effects of Pamidronate (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
I was being infused once a month, my new oncologist felt I was overmedicated and changed it to every three months. I am currently disease stable
1 answer • 20 Oct 2009
After monthly 4 hr. injection of pamidronate, swelling around cheek, nose and upper lip occur. Been on this medication for 18 mos. for multiple ...
0 answers • 4 Jun 2010
I got into a car accident three days ago and have been using these patches. I have been so incredibly tired and have had a hard time getting anything ...
1 answer • 27 Oct 2011
The infusion was done on the arm where lymph nodes had been removed. The arm is ready to bust open it is so swollen. One doctor said it was a ...
3 answers • 3 Jan 2012
Also I have pain where I have been getting the shots and I feel incredibly bloated.
2 answers • 9 Apr 2013